Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
146 Doctors are Online

What could be the cause of conceiving problems in a hypothyroid with TSH under control after taking metformin 500 mg ?

I am 27 and have hypothyroidism . My hypothyroidism is under control with TSH of 0.94. I have started taking metformin 500 mg for the past 20 days. I have 37 days cycle and was expecting that metformin would regulate my cycle by shortening it. I ovulated on December 2 so I am 17 days past ovulation . My period is actually due today and when I did the pregnancy test I saw negative. I dont see any signals of period or pregnancy. I am confused, worried and don t know what to do.
Asked On : Mon, 19 Dec 2011
Answers:  1 Views:  60
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response

welcome to healthcare magic forum
metformin is mainly use insulin resistant condition
it has no effect mainly on ovulation
better to consult doctor.
pregnancy test is obviously negative .
be relax ,avoid stress
i hope i answered your question
Answered: Mon, 19 Dec 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor